Alert archive / Nevada / Wind Advisories in 2015

Wind Advisory 16, NWS Las Vegas, NV

September 3, 2015Clark County, Lincoln County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Sep 3, 2015, 2:34 PM PDT for Clark County, Lincoln County, Nevada; Mohave County, Arizona. It took effect at Sep 5, 2015, 9:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2015, 2:34 PM PDT (21:34 UTC)
In effect from
Sep 5, 2015, 9:00 AM PDT
Expired
Sep 5, 2015, 6:37 PM PDT
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV

The radar

The Las Vegas radar (KESX), 96 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2015-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2015-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3277 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WWUS75 KVEF 032134
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
234 PM PDT THU SEP 3 2015

AN UPPER LEVEL TROUGH ALONG THE CALIFORNIA COAST WILL SLOWLY PUSH
INLAND OVER THE NEXT COUPLE OF DAYS. THE RESULT WILL BE A COUPLE OF
DAYS OF GUSTY WINDS OVER MUCH OF THE SOUTHERN GREAT BASIN. 

NVZ015-040545-
/O.NEW.KVEF.WI.Y.0015.150904T1800Z-150905T0300Z/
/O.NEW.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
234 PM PDT THU SEP 3 2015

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT FRIDAY...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR LINCOLN COUNTY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM
PDT FRIDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 9 AM TO 8 PM
PDT SATURDAY.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS WILL STRENGTHEN DURING THE MORNING HOURS AND BE
  THEIR STRONGEST DURING THE AFTERNOON AND EARLY EVENING HOURS.

* LOCATIONS: ALL OF LINCOLN COUNTY INCLUDING
  CALIENTE...PIOCHE...PANACA...HIKO...ALAMO AND RACHEL.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NVZ014-040545-
/O.NEW.KVEF.WI.Y.0015.150904T1800Z-150905T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
234 PM PDT THU SEP 3 2015

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR ESMERALDA AND CENTRAL NYE COUNTIES...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM PDT FRIDAY.

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* TIMING: WINDS WILL GRADUALLY INCREASE DURING THE MORNING HOURS ON
  FRIDAY. THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON
  HOURS AND INTO THE EARLY EVENING. 

* LOCATIONS: BEATTY...GOLDFIELD...SILVER PEAK AND DYER.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BE A
  CROSSWIND ACROSS MUCH OF HIGHWAY 95. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

AZZ001-NVZ016-040545-
/O.NEW.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
NORTHWEST PLATEAU-NORTHEAST CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBELL...
WESTERN GRAND CANYON...MESQUITE...OVERTON...MOAPA
234 PM PDT THU SEP 3 2015

...WIND ADVISORY IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 8 PM PDT
/8 PM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR NORTHEAST CLARK COUNTY AND THE NORTHWEST PLATEAU IN
MOHAVE COUNTY|...WHICH IS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO 8
PM PDT /8 PM MST/ SATURDAY.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* TIMING: WIND WILL STRENGTHEN DURING THE MORNING HOURS...WITH THE
  STRONGEST WINDS EXPECTED DURING THE AFTERNOON AND EARLY EVENING.

* LOCATIONS: NORTHEAST CLARK COUNTY AND NORTHERN MOHAVE
  COUNTY...INCLUDING MESQUITE...MOAPA...OVERTON AND COLORADO CITY. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
6 follow-up statements
405 
WWUS75 KVEF 040959
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
259 AM PDT FRI SEP 4 2015

AN UPPER LEVEL TROUGH WILL MOVE SLOWLY ACROSS NORTHERN CALIFORNIA
AND NEVADA THROUGH SATURDAY. THE RESULT WILL BE A COUPLE OF DAYS OF
GUSTY WINDS OVER MUCH OF THE SOUTHERN GREAT BASIN.

NVZ015-041900-
/O.CON.KVEF.WI.Y.0015.150904T1800Z-150905T0300Z/
/O.CON.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
259 AM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO
8 PM PDT SATURDAY FOR MOST OF LINCOLN COUNTY.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS WILL STRENGTHEN DURING THE MORNING HOURS AND BE 
  THEIR STRONGEST DURING THE AFTERNOON AND EARLY EVENING HOURS.

* LOCATIONS: ALL OF LINCOLN COUNTY INCLUDING CALIENTE... 
  PIOCHE...PANACA...HIKO...ALAMO AND RACHEL.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NVZ014-041900-
/O.CON.KVEF.WI.Y.0015.150904T1800Z-150905T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
259 AM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING FOR ESMERALDA AND CENTRAL NYE COUNTIES. 

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 
  MPH. 

* TIMING: WINDS WILL GRADUALLY INCREASE DURING THE MORNING HOURS
  ON FRIDAY. THE STRONGEST WINDS ARE EXPECTED DURING THE 
  AFTERNOON HOURS AND INTO THE EARLY EVENING. 

* LOCATIONS: BEATTY...GOLDFIELD...SILVER PEAK AND DYER.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BE A 
  CROSSWIND ACROSS MUCH OF HIGHWAY 95. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

AZZ001-NVZ016-041900-
/O.CON.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
NORTHWEST PLATEAU-NORTHEAST CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBELL...
WESTERN GRAND CANYON...MESQUITE...OVERTON...MOAPA
259 AM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO
8 PM PDT /8 PM MST/ SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO
8 PM PDT /8 PM MST/ SATURDAY. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH
  FOR THE NORTHWEST PLATEAU OF ARIZONA AND NORTHEAST CLARK COUNTY.

* TIMING: WIND WILL STRENGTHEN DURING THE MORNING HOURS...WITH
  THE STRONGEST WINDS EXPECTED DURING THE AFTERNOON AND EARLY 
  EVENING.

* LOCATIONS: NORTHEAST CLARK COUNTY AND NORTHERN MOHAVE 
  COUNTY...INCLUDING MESQUITE...MOAPA...OVERTON AND COLORADO 
  CITY.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
171 
WWUS75 KVEF 041817
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1117 AM PDT FRI SEP 4 2015

AN UPPER LEVEL TROUGH WILL MOVE SLOWLY ACROSS NORTHERN CALIFORNIA
AND NEVADA THROUGH SATURDAY. THE RESULT WILL BE A COUPLE OF DAYS
OF GUSTY WINDS OVER MUCH OF THE SOUTHERN GREAT BASIN.

NVZ015-050300-
/O.CON.KVEF.WI.Y.0015.000000T0000Z-150905T0300Z/
/O.CON.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
1117 AM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT SATURDAY. 

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS WILL BE THEIR STRONGEST DURING THE AFTERNOON AND
  EARLY EVENING HOURS.

* LOCATIONS: ALL OF LINCOLN COUNTY INCLUDING CALIENTE... 
  PIOCHE...PANACA...HIKO...ALAMO AND RACHEL.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NVZ014-050300-
/O.CON.KVEF.WI.Y.0015.000000T0000Z-150905T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
1117 AM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 
  MPH. 

* TIMING: THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON
  HOURS AND INTO THE EARLY EVENING.

* LOCATIONS: BEATTY...GOLDFIELD...SILVER PEAK AND DYER.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BE A 
  CROSSWIND ACROSS MUCH OF HIGHWAY 95. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

AZZ001-NVZ016-050300-
/O.CON.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
NORTHWEST PLATEAU-NORTHEAST CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBELL...
WESTERN GRAND CANYON...MESQUITE...OVERTON...MOAPA
1117 AM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO
8 PM PDT /8 PM MST/ SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO
8 PM PDT /8 PM MST/ SATURDAY. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 
  MPH FOR THE NORTHWEST PLATEAU OF ARIZONA AND NORTHEAST CLARK 
  COUNTY. 

* TIMING: WIND WILL STRENGTHEN DURING THE MORNING HOURS...WITH 
  THE STRONGEST WINDS EXPECTED DURING THE AFTERNOON AND EARLY 
  EVENING.

* LOCATIONS: NORTHEAST CLARK COUNTY AND NORTHERN MOHAVE 
  COUNTY...INCLUDING MESQUITE...MOAPA...OVERTON AND COLORADO 
  CITY.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
840 
WWUS75 KVEF 050305
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
805 PM PDT FRI SEP 4 2015

AN UPPER LEVEL TROUGH WILL MOVE SLOWLY ACROSS NORTHERN CALIFORNIA
AND NEVADA THROUGH SATURDAY. THIS WILL RESULT IN GUSTY WINDS ACROSS
PARTS OF THE SOUTHERN GREAT BASIN AGAIN ON SATURDAY.

NVZ015-051200-
/O.EXP.KVEF.WI.Y.0015.000000T0000Z-150905T0300Z/
/O.CON.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
805 PM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
SATURDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY FOR LINCOLN COUNTY WILL EXPIRE AT 8 PM PDT THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
SATURDAY FOR LINCOLN COUNTY.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS WILL BE THEIR STRONGEST DURING THE AFTERNOON 
  AND EARLY EVENING HOURS. 

* LOCATIONS: CALIENTE...PIOCHE...PANACA...HIKO...ALAMO AND RACHEL.
  THIS INCLUDES HIGHWAYS 93...318...322 AND 375.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NVZ014-050415-
/O.EXP.KVEF.WI.Y.0015.000000T0000Z-150905T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
805 PM PDT FRI SEP 4 2015

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR ESMERALDA
AND CENTRAL NYE COUNTIES. WINDS HAVE DECREASED ACROSS THE AREA AND
GUSTS HAVE FALLEN BELOW 40 MPH. THUS THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

AZZ001-NVZ016-051200-
/O.CON.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
NORTHWEST PLATEAU-NORTHEAST CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBELL...
WESTERN GRAND CANYON...MESQUITE...OVERTON...MOAPA
805 PM PDT FRI SEP 4 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO
8 PM PDT /8 PM MST/ SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/ TO
8 PM PDT /8 PM MST/ SATURDAY FOR THE NORTHWEST PLATEAU OF MOHAVE
COUNTY AND NORTHEAST CLARK COUNTY.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* TIMING: WIND WILL STRENGTHEN DURING THE MORNING HOURS...WITH 
  THE STRONGEST WINDS EXPECTED DURING THE AFTERNOON AND EARLY 
  EVENING.

* LOCATIONS: MESQUITE...MOAPA...OVERTON...BEAVER
  DAM...LITTLEFIELD...PIPE SPRING NATIONAL MONUMENT...MOUNT TRUMBULL AND
  COLORADO CITY. THIS INCLUDES THE VIRGIN RIVER GORGE ON INTERSTATE
  15.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

STACHELSKI
136 
WWUS75 KVEF 050922
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
222 AM PDT SAT SEP 5 2015

AN UPPER LEVEL TROUGH WILL MOVE SLOWLY ACROSS NORTHERN CALIFORNIA
AND NEVADA THROUGH SATURDAY. THIS WILL RESULT IN GUSTY WINDS
ACROSS PARTS OF THE SOUTHERN GREAT BASIN AGAIN ON SATURDAY.

AZZ001-NVZ016-051030-
/O.CAN.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
NORTHWEST PLATEAU-NORTHEAST CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBELL...
WESTERN GRAND CANYON...MESQUITE...OVERTON...MOAPA
222 AM PDT SAT SEP 5 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR NORTHEAST CLARK COUNTY AND THE NORTHWEST PLATEAU OF
MOHAVE COUNTY. GUSTY SOUTH TO SOUTHWEST WINDS ARE STILL EXPECTED
TODAY...HOWEVER...WIDESPREAD GUSTS AT OR ABOVE 40 MPH ARE NOT
EXPECTED. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED FOR THESE
AREAS.

$$

NVZ015-051730-
/O.CON.KVEF.WI.Y.0016.150905T1600Z-150906T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
222 AM PDT SAT SEP 5 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
PDT THIS EVENING FOR ALL OF LINCOLN COUNTY EXCEPT THE SHEEP RANGE.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS WILL BE THEIR STRONGEST DURING THE AFTERNOON 
  AND EARLY EVENING HOURS.

* LOCATIONS: CALIENTE...PIOCHE...PANACA...HIKO...ALAMO AND
  RACHEL. THIS INCLUDES HIGHWAYS 93...318...322 AND 375. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

STACHELSKI
349 
WWUS75 KVEF 051730
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1030 AM PDT SAT SEP 5 2015

AN UPPER LEVEL TROUGH WILL MOVE SLOWLY ACROSS NORTHERN CALIFORNIA
AND NEVADA THROUGH SATURDAY. THIS WILL RESULT IN GUSTY WINDS
ACROSS PARTS OF THE SOUTHERN GREAT BASIN AGAIN ON SATURDAY.

NVZ015-060300-
/O.CON.KVEF.WI.Y.0016.000000T0000Z-150906T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
1030 AM PDT SAT SEP 5 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS WILL BE THEIR STRONGEST DURING THE AFTERNOON AND 
  EARLY EVENING HOURS. 

* LOCATIONS: CALIENTE...PIOCHE...PANACA...HIKO...ALAMO AND 
  RACHEL. THIS INCLUDES HIGHWAYS 93...318...322 AND 375. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
485 
WWUS75 KVEF 060137
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 PM PDT SAT SEP 5 2015

...WIND ADVISORY CANCELLED...

NVZ015-060245-
/O.CAN.KVEF.WI.Y.0016.000000T0000Z-150906T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
637 PM PDT SAT SEP 5 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR LINCOLN COUNTY. WINDS HAVE DECREASED IN STRENGTH AND
GUSTS WERE BELOW THE 40 MPH CRITERIA AT ALL REPORTING STATIONS.
THUS THE WIND ADVISORY FOR LINCOLN COUNTY HAS BEEN CANCELLED.

$$

STACHELSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Sep 3, 9:48 AM PDT, 4 hours 46 minutes earlier.

Area forecast discussion, Sep 3, 9:48 AM PDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
948 AM PDT THU SEP 3 2015

.SYNOPSIS...A STORM SYSTEM WILL PUSH ACROSS THE PACIFIC NORTHWEST AS
WELL AS NORTHERN PORTIONS OF CALIFORNIA AND NEVADA THROUGH SATURDAY
RESULTING IN GUSTY SOUTH TO SOUTHWEST WINDS ACROSS THE AREA
ESPECIALLY IN THE AFTERNOON AND EVENING. TEMPERATURES WILL REMAIN
BELOW NORMAL THROUGH THE WEEKEND. TEMPERATURES WILL RISE BACK TO
NEAR NORMAL ALONG WITH DRY CONDITIONS THROUGH THE MIDDLE OF NEXT
WEEK.
&&

.UPDATE...DRY SOUTHWEST FLOW CONTINUES ACROSS THE AREA WITH PW
VALUES LOWERING IN MOST LOCATIONS A TENTH OR TWO. A BAND OF CLOUDS
OVER NYE COUNTY ARE PUSHING TO THE EAST AND INTO LINCOLN COUNTY AND
UPDATED THE FORECAST TO ACCOUNT FOR THOSE. THE REST OF THE FORECAST
LOOKS ON TRACK. WINDS HAVE BEGUN TO KICK IN ACROSS MUCH OF THE AREA
WITH THE STRONGEST WINDS EXPECTED IN NYE COUNTY. EXPECT A FEW
LOCATIONS TO BE NEAR OR REACH WIND ADVISORY LEVELS BUT THOSE SHOULD
BE FAIRLY ISOLATED. THERE IS POTENTIAL FOR MODESTLY STRONGER WINDS
TOMORROW ACROSS MUCH OF SOUTHERN NEVADA AND WILL BE EVALUATING THE
NEED FOR WIND ADVISORIES.
&&

.AVIATION...FOR MCCARRAN...WINDS APPEAR TO FAVOR A 170-220 DEGREES
TRUE DIRECTION COMPONENT TODAY WITH SPEEDS PICKING UP BETWEEN 17Z
AND 20Z. GUSTS OVER 25 KTS ARE POSSIBLE IN THE AFTERNOON AND EARLY
EVENING. GUSTY SOUTH TO SOUTHWESTERLY WINDS WILL PREVAIL THROUGH
SATURDAY ALONG WITH VARIABLE CLOUDS AOA 25K FEET.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTHERLY WINDS WITH AFTERNOON AND EVENING GUSTS OF 20-
30 KTS ARE EXPECTED THROUGH SATURDAY. VARIABLE AMOUNTS OF CLOUDS
MAINLY AOA 25K FEET.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 301 AM PDT THU SEP 3 2015

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

SATELLITE LOOPS SHOW A BATCH OF MAINLY HIGH-LEVEL CLOUDS MOVING
NORTH-NORTHEAST ACROSS MOHAVE...CLARK AND EASTERN SAN BERNARDINO
COUNTIES EARLY THIS MORNING. MOST OF THESE SHOULD START TO EXIT TO
THE EAST BY LATER THIS MORNING BUT SHOULD LAST LONG ENOUGH ACROSS
MOHAVE AND EASTERN LINCOLN COUNTY THAT CLOUD COVER WAS ADJUSTED UP
IN THOSE AREAS TO START THE DAY. BY THIS AFTERNOON, MODEL CROSS
SECTIONS SHOW A DECREASE IN MOISTURE ABOUT 500 MB WHICH SHOULD
RESULT IN RELATIVELY SUNNY CONDITIONS FOR THIS AFTERNOON.

HIGH TEMPERATURES ACROSS THE LAS VEGAS FORECAST/WARNING AREA
YESTERDAY RANGED FROM 56 AT THE HADS MESONET STATION NEAR BIG PINE
CREEK AT 10000 FEET TO 110 DEGREES AT THE CO-OP STATION AT FURNACE
CREEK IN DEATH VALLEY NATIONAL PARK. THE WATER VAPOR LOOP SHOWS AN
UPPER-LEVEL LOW SPINNING OVER THE SOUTHERN END OF VANCOUVER ISLAND.
THIS LOW HAS HELPED CARVE OUT A TROUGH ALOFT ACROSS THE WEST THAT
WILL CONTINUE TO DEEPEN THROUGH THE DAY AS LOW DROPS SOUTH INTO
WESTERN WASHINGTON. AS A RESULT...500 MB HEIGHTS ARE FORECAST TO
DROP FROM 5850 METERS YESTERDAY EVENING TO 5790 METERS BY THIS
AFTERNOON. THIS WILL RESULT IN A FEW DEGREES OF COOLING TODAY ACROSS
ALL AREAS. HOWEVER...GIVEN A BLEND OF THE BETTER PERFORMING
GUIDANCE...FORECASTED HIGH TEMPERATURES TODAY LEAN TOWARD THE WARMER
END OF GUIDANCE.

THE PRIMARY CONCERN TODAY WILL AGAIN BE GUSTY WINDS AND LOW RELATIVE
HUMIDITY VALUES. GIVEN THE CORE OF THE JET STILL REMAINS WELL TO OUR
NORTH...WIND GUSTS TODAY ARE EXPECTED TO MAINLY BE IN THE 25-35 MPH
RANGE THIS AFTERNOON AND EVENING WITH THE HIGHEST SPEEDS IN THE
SOUTHERN GREAT BASIN. SEE THE FIRE WEATHER SECTION BELOW FOR MORE.

THE UPPER LEVEL TROUGH IS FORECAST TO DEEPEN FURTHER ON FRIDAY WITH
THE AXIS OF THE TROUGH MOVING ACROSS THE AREA SATURDAY MORNING INTO
SATURDAY AFTERNOON. ALTHOUGH WINDS WILL SLOWLY DROP OFF EACH
NIGHT...THEY WILL INCREASE AGAIN IN THE LATE MORNING INTO THE
AFTERNOON. THE WINDIEST DAY ACROSS THE AREA IS EXPECTED TO BE ON
FRIDAY AS UPPER LEVEL SUPPORT INCREASES. THE GFS AND ECMWF BOTH SHOW
700 MB WINDS INCREASING TO 30-35 KTS ACROSS MUCH OF THE AREA AND
SHOW WELL ALIGNED WINDFIELDS AT 850 MB WHICH WILL PROMOTE THE
STRONGER WINDS ALOFT MIXING DOWN TO THE SURFACE. THIS WILL SUPPORT
GUSTS OF 35-45 MPH IN MANY AREAS ESPECIALLY NORTH OF INTERSTATE 40.
A CLOSER LOOK AT THE ARW AND NMM MODELS SHOW A CRITICAL LAYER
DEVELOPING TO THE LEE OF THE SOUTHERN SIERRA AS WELL AS THE SPRING
MOUNTAINS WHICH WOULD FAVOR DOWNSLOPE WINDS DEVELOPING WHICH COULD
LEAD TO LOCALLY HIGHER GUSTS. WIND ADVISORIES MAY BE NEEDED FRIDAY
FOR LINCOLN COUNTY...CENTRAL AND SOUTHERN NYE COUNTY AND THE SPRING
MOUNTAINS. WINDS SHOULD START TO DECREASE SATURDAY EVENING AS THE
UPPER LEVEL SUPPORT BEGINS TO WEAKEN.

THERE WILL ALSO BE THE CHANCE FOR ISOLATED THUNDERSTORMS ON FRIDAY
ACROSS THE HIGHER TERRAIN OF EASTERN MOHAVE COUNTY AS 700-500 MB
MOISTURE SHOWS AN INCREASE AS SOUTHERLY FLOW INCREASES AHEAD OF THE
TROUGH AXIS. THE 00Z RUN OF THE ECMWF MODEL WAS THE ONLY MODEL TO
GENERATE QPF IN THIS AREA IN THE FRIDAY AFTERNOON INTO FRIDAY
EVENING TIME FRAME /AROUND 00Z SATURDAY ON THE MODEL/.

TEMPERATURES WILL CONTINUE TO DROP A FEW DEGREES EACH DAY THROUGH
SATURDAY. THE COOLEST NIGHT WILL BE SATURDAY NIGHT WHEN EVEN
MCCARRAN AIRPORT LOOKS TO DROP DOWN TO 70 DEGREES. THIS WILL PLUNGE
MUCH OF THE LAS VEGAS VALLEY INTO THE 60S FOR LOWS.

.LONG TERM...SUNDAY THROUGH THURSDAY.

THE LATEST OPERATIONAL MODEL GUIDANCE IS IN GOOD AGREEMENT IN THE
LONG TERM PERIOD BEGINNING WITH A BROAD TROUGH ACROSS THE GREAT
BASIN AND MOJAVE DESERT...YIELDING DRIER AIR...BREEZY CONDITIONS AND
SEASONAL TEMPERATURES. THE LATEST GFS SOLUTIONS ARE BEGINNING TO
TREND SOMEWHAT TOWARD THE ECMWF...HOWEVER NOTABLE DIFFERENCES WILL
CONTINUE TO KEEP FORECAST CONFIDENCE ON THE CAUTIOUS SIDE TONIGHT.
IT IS NOTED THAT THE GFS HAS BEEN RATHER AGGRESSIVE IN BRINGING
MOISTURE BACK INTO EASTERN ZONES EARLY NEXT WEEK. WITH WESTERLY FLOW
LOOKING TO DOMINATE THE OVERALL PATTERN INTO NEXT WEEK...IT APPEARS
MORE LIKELY THAT SIGNIFICANT MOISTURE WILL BE EAST OF THE FORECAST
AREA. DECIDED TO LEAN MORE HEAVILY ON THE ECMWF SOLUTION THIS
EVENING...KEEPING THE LONG TERM PERIOD DRY AS A RESULT.

AS FOR THE DIFFERENCES REGARDING THE OVERALL PATTERN...THE GFS AND
ECMWF BOTH DEPICT A SECONDARY OPEN WAVE DIVING DOWN ACROSS THE
NORTHERN GREAT BASIN DURING THE MONDAY-TUESDAY TIMEFRAME...WITH THE
GFS DEPICTING A MORE AMPLIFIED/LESS PROGRESSIVE WAVE. IMPACTS LOOK
TO BE FAIRLY MINIMAL WITH THIS POTENTIAL FEATURE AT THIS TIME...WITH
GUSTY WINDS LOOKING TO BE THE MAIN RESULTANT WEATHER MONDAY-TUESDAY.
BY MID TO LATE WEEK...GUIDANCE HINTS AT THE SUBTROPICAL HIGH
MIGRATING BACK TO THE WEST. THE STRENGTH OF THE HIGH WILL DEPEND ON
IF THERE ARE ANY ADDITIONAL SHORTWAVES DIVING DOWN ACROSS THE
PACIFIC NORTHWEST AND NORTHERN GREAT BASIN. THIS WOULD EFFECTIVELY
KEEP ANY ASSOCIATED RIDGING WITH THE HIGH FAIRLY FLAT AND MITIGATE
THE WARMING OF AFTERNOON HIGHS FOR THE LATTER PART OF THE WEEK. THIS
WILL BE SOMETHING TO KEEP AN EYE ON...AS MODELS CONTINUE TO ATTEMPT
TO CONVERGE ON A COMMON SOLUTION FOR THIS PERIOD IN THE COMING DAYS.
&&

.FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS NYE
AND ESMERALDA COUNTIES THROUGH FRIDAY DUE TO THE COLLOCATION OF DRY
FUELS...LOW MINIMUM RELATIVE HUMIDITY VALUES...AND WINDS OF 20-25
MPH WITH GUSTS OF 35 TO 40 MPH. A RED FLAG WARNING IS IN EFFECT
THROUGH FRIDAY. CRITICAL FIRE WEATHER MAY DEVELOP ACROSS PARTS OF
INYO COUNTY THROUGH THIS AFTERNOON BUT THE DURATION LOOKS TO REMAIN
BRIEF AND BELOW CRITERIA. GUSTY CONDITIONS ALSO EXPECTED IN THE
SPRING AND SHEEP RANGE BUT MINIMUM RELATIVE HUMIDITY VALUES WILL
STAY ABOVE 15 PERCENT...BUT BEARS WATCHING FRIDAY AS DRIER AIR
FILTERS IN.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

UPDATE...CZYZYK
SHORT TERM/AVIATION/FIRE WEATHER...STACHELSKI
LONG TERM...PULLIN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 2:34 PM PDTWind AdvisoryVEFEsmeralda, Lincoln, Nye29 hr

Nearby

Wind Advisories in Nevada, 2015Wind Advisories in Arizona, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.